SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Steroid epidural injections

Started by miabelle0417 on 03/24/2019 6:04pm

I am so miserable. I’ve been having steroid injections in my neck and lower back for almost two years. Since then I have literally gained 50+ pounds! I’m only 5’2. I get injections probably about every four weeks either in my neck, hips or lower back. I guess I need to let the pain pills take my pain away some because the injections are putting on this unhealthy excess weight! I want to eat constantly and that has NEVER been an issue for me. I actually used to eat “like a bird” as the saying goes. ....not ever since the injections started!

Best Responses
There are no responses to this discussion.
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete